# SDR IPXA2025072053158

- Difficulty date: July 3, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,467 hours, 17,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5361235620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT ANGLE-FITTING FR10 Y953 (PN A53612356200) INSTALLED 01 ANGLE FITTING P/N A5361235620000, BCH #0004410795, USING 11 SOLID RIVET IAW SRM 51-40-21 AND SRM 51-21-10
